# SDR SWAA2025103116926

- Difficulty date: September 22, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHT ON OVERHEAD STOWAGE BIN 1 LH SIDE AT PASSENGER CABIN.  REPLACED EMERGENCY LIGHT ON OVERHEAD STOWAGE BIN 1 LH SIDE AT PASSENGER CABIN IAW AMM 33-51-03-960-801 AND PERFORMED OPERATIONAL TEST IS OK.
